IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Walrasian equilibrium as limit of competitive equilibrium without divisible

  • Jorge Rivera C.
  • Michael Florig

We study economies where all commodities are indivisible at the individual level, but perfectly divisible at the aggregate level. Under general hypotheses over the economy, the ain contribution of this paper is the prove that a rationing equilibrium converge to aWalrasian equilibrium of a limit economy when the level of indivisibility become small. If the non-satiation and the survival assumption are not satisfied at the limit economy, the rationing equilibrium converge to a hierarchic equilibrium.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.econ.uchile.cl/uploads/publicacion/d4f4de64-15e2-4a6d-9b94-e3bf7423ca3a.pdf
Download Restriction: no

Paper provided by University of Chile, Department of Economics in its series Working Papers with number wp214.

as
in new window

Length:
Date of creation: May 2005
Date of revision:
Handle: RePEc:udc:wpaper:wp214
Contact details of provider: Web page: http://www.econ.uchile.cl/

More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Alexander Konovalov, 2005. "The core of an economy with satiation," Economic Theory, Springer, vol. 25(3), pages 711-719, 04.
  2. Michael Florig, 2003. "Arbitrary small indivisibilities," Economic Theory, Springer, vol. 22(4), pages 831-843, November.
  3. Kajii, Atsushi, 1996. "How to discard non-satiation and free-disposal with paper money," Journal of Mathematical Economics, Elsevier, vol. 25(1), pages 75-84.
  4. Florig, Michael, 2001. "Hierarchic competitive equilibria," Journal of Mathematical Economics, Elsevier, vol. 35(4), pages 515-546, July.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:udc:wpaper:wp214. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Rafael Carranza)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.